Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/571
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWinter, M-
dc.contributor.authorWei, J-
dc.coverage.spatial25en
dc.date.accessioned2007-01-23T11:51:19Z-
dc.date.available2007-01-23T11:51:19Z-
dc.date.issued2003-
dc.identifier.citationJ Bifurc Chaos Appl Sci Engrg 6 (2003), 1529-1543en
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/571-
dc.description.abstractWe consider a nonlocal eigenvalue problem which arises in the study of stability of spike solutions for reaction-diffusion systems with fractional reaction rates such as the Sel'kov model, the Gray-Scott system, the hypercycle Eigen and Schuster, angiogenesis, and the generalized Gierer-Meinhardt system. We give some sufficient and explicit conditions for stability by studying the corresponding nonlocal eigenvalue problem in a new range of parameters.en
dc.format.extent200905 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherWorld Scientificen
dc.subjectNonlocal Eigenvalue Problem, Stability,en
dc.subjectSpike Solution, Reaction-Diffusion Systemsen
dc.titleA nonlocal eigenvalue problem and the stability of spikes for reaction-diffusion systems with fractional reaction ratesen
dc.typePreprinten
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
23pre-nonlocal9.pdf196.2 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.